| Model Number |
MN10450-90A |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
07/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Patient weight is unknown.Additional components potentially involved in the event include: common device name: drg slimtip lead, model: mn10450-90a, udi: (b)(4), batch: ab2255.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that patient experienced ineffective therapy.As a result, surgical intervention was undertaken on (b)(6) 2024 wherein patients system was explanted to address the issue.The investigation was unable to determine the lead that associated with the issue.